# SDR FDEA201008163008

- Difficulty date: August 16, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974208200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL LAP SEAM REPAIR LOCATED AT LOWER FUSELAGE SKIN AT FRAME 66 AND BETWEEN STRINGERS 54 LT TO 56 RT. THE REPAIR FILLER MEASURES 19.3 IN X 11 IN AND THE REPAIR DOUBLER MEASURES 17.5 IN X 12.9 IN. AGING ACFT. PREVIOUSLY INSTALLED REPAIR LOCATED AT LOWER FUSELAGE SKIN LAP SEAM AT FRAME 66 AND BETWEEN STRINGERS 54 LT TO 56 RT WAS DETERMINED NOT TO BE   IAW SRM 53-10-12, FIG 217 DUE TO LOCATION OF DOUBLER ENDAT LAP SEAM. REMOVED   EXISTING REPAIR AND REPAIRED IAW SRM 53-10-12, FIG 217, PAGES 262 TO 280. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. FOLLOW UP TRACKING IAW EA 6-5310-  99460.  INITIAL AT 44,500 FC, REPEAT EVERY 13,700 FC .
